# SDR U5QA2024071070131

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N338JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20091
- Aircraft time: 6,894 hours, 4,405 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 219
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON TAKEOFF WITH ENGINE BLEEDS ON CLIMBING OUT THE CABIN STARTED TO FILL WITH THICK SMOKE. FO RAN THE QRH AND SHUT DOWN THE ENGINE BLEEDS. SMOKE STOPPED PUMPING IN AND ONCE WE DUMPED THE CABIN THE SMOKE EVACUATED. UPON LANDING WE GOT A PACK OVERHEAT WHILE WE WERE SHUTTING THE AIRCRAFT DOWN ON PARK.  MX C/A: R&R AIR CYCLE MACHINE, OPS CK GOOD.
